Ask an expert
Question

06 Aug 2007

Norprolac
Hi there

Does norprolac meds have any weight gain effects? i will be starting 150mg. thanx
Answer 813 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Hi Carole
it does not seem to have weight gain as side effect: see http://www.norprolac.com/display.asp?page=PA_product_information_25-50-75ug
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9324 votes
No
67% - 18748 votes
Vote